# SDR AALA20110822DWH01

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 38,032 hours, 17,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE CART, BLOWN BY HIGH WINDS, PUNCHED HOLE IN FUSELAGE STATION 560 LONGERONS 22 TO 23 RIGHT.  ACCOMPLISHED DOUBLER REPAIR PER SG09530002 DRAWING AND SRM 53-04-00.
